Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Adam

Eucerin & burning/tingling

Recommended Posts

Does anyone else get this? It says gentle and ok for sensitive skin (which I have) but when I apply it I get a burning sensation. I dont use BP that much so I dont think it relates to BP usuage. I was just curious if anyone else gets this and if it lessened after a while. I have been using it twice a day since Saturday, so 3 days and nights. Just curious.

Share this post


Link to post
Share on other sites
Does anyone else get this?  It says gentle and ok for sensitive skin (which I have) but when I apply it I get a burning sensation.  I dont use BP that much so I dont think it relates to BP usuage.  I was just curious if anyone else gets this and if it lessened after a while. I have been using it twice a day since Saturday, so 3 days and nights. Just curious.

Share this post


Link to post
Share on other sites

yeah it was doing that to me too! what I did was lessened the amount of bp gel I use to only once at night and used the eucerin mositruizer in the morning and now it doesn't happen.

Share this post


Link to post
Share on other sites

Yeah thats what I did too, lessen the BP. In addition, I also dont use as much Eucerin. Before I was using maybe like 8-10 squirts now its arond 5.

Share this post


Link to post
Share on other sites

Doesnt burn for me, but I'd guess its the AHA burning. I have some stronger AHA lotion and that does tingle when i put it on...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×